MAUDE Adverse Event Report: INSET¿II; INSET II 60/6 BLUE

INSET¿II; INSET II 60/6 BLUE
Lot Number 5201427
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient reported that in one of his infusion sets, the tubing came away from the anchor at the clip part that had the needle due to which his blood glucose level reached 24 mmol/l without him realizing.This had occurred a few times while the patient was asleep in bed.No further information available.

Brand Name
INSET¿II
Common Device Name
INSET II 60/6 BLUE
MDR Report Key8427498
Report Number3003442380-2019-00609
Device Sequence Number1147665
Product Code FPA
UDI-Device Identifier05705244007413
UDI-Public05705244007413
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/01/2020
Device Lot Number5201427
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2018
Initial Report FDA Received Date03/18/2019
Patient Sequence Number1